# SDR SWAA2016032850228

- Difficulty date: February 13, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 42,514 hours, 26,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 417A2150
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, SIDEWALL SUPPORT ANGLE DAMAGED AT BS 480, BETWEEN STRINGER 23L - 24L.  R & R ANGLE IAW SRM & DWG.
